# SDR RRXA97053

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC PRESSURE AND QUANTITY UPON LANDING.  REMOVED AND REPLACED FLEX LINE HOSE AT LEFT BOGIE TRIM CYLINDER, OPS AND LEAK CHECK GOOD.
